MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COREDX?; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION COREDX?; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00515220
Medical Device Problem Codes Difficult to Open or Close (2921); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a051104 captures the reportable event of jaws failure to close.
 
Event or Problem Description
It was reported to boston scientific corporation that a coredx biopsy forceps was used in the airway during an endobronchial ultrasound (ebus) procedure performed on an unknown date.During preparation, the jaws of the forceps was found stuck in an open position and unable to close.The procedure was completed using an alternate device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a051104 captures the reportable event of jaws failure to close.Block h2: block b5 has been updated based on additional information received on july 17, 2025.
 
Event or Problem Description
It was reported to boston scientific corporation that a coredx biopsy forceps was used in the airway during an endobronchial ultrasound (ebus) procedure performed on an unknown date.During preparation, the jaws of the forceps was found stuck in an open position and unable to close.The procedure was completed using an alternate device.There were no patient complications as a result of this event.Additional information received on july 17, 2025.The procedure was completed with another coredx forceps.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a051104 captures the reportable event of jaws failure to close.Block h11: the returned coredx biopsy forceps was analyzed, and it was found during visual and microscope inspection that the jacket was kinked, also the links were detached.The reported problem of jaws failure to close was confirmed.Based on all available information, the failures of jacket kinked and links detached could be caused by operational factors such as the technique used for the device manipulation.Additionally, the device probably could have suffered the damage during inspection if it was not done carefully, or if excessive force was applied when the spool was slid.Therefore, the investigation conclusion code of this event is "adverse event related to procedure" since the adverse events occurred during the procedure and the device had no influence on event.
 
Additional Manufacturer Narrative
Block e1 initial reporter email has been updated based on the additional information obtained on november 14, 2025.Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a051104 captures the reportable event of jaws failure to close.Block h11: the returned coredx biopsy forceps was analyzed, and it was found during visual and microscope inspection that the jacket was kinked, also the links were detached.The reported problem of jaws failure to close was confirmed.Based on all available information, the failures of jacket kinked and links detached could be caused by operational factors such as the technique used for the device manipulation.Additionally, the device probably could have suffered the damage during inspection if it was not done carefully, or if excessive force was applied when the spool was slid.Therefore, the investigation conclusion code of this event is "adverse event related to procedure" since the adverse events occurred during the procedure and the device had no influence on event.
 
Event or Problem Description

Brand Name
COREDX?
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22500840
Report Number3005099803-2025-03206
Device Sequence Number8615132
Product Code EOQ
UDI-Device Identifier08714729971054
UDI-Public(01)08714729971054(17)280401(10)36214718
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00515220
Device Catalogue NumberM00515220
Device Lot Number0036214718
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer07/17/2025
08/28/2025
11/14/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/11/2025
09/19/2025
11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown